RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 997–1000 (Mi dan35339)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Equations with singular coefficients of the type of the delta-function and its derivatives

G. G. Onanov

Moscow Aviation Institute

Full text: PDF file (378 kB)

Bibliographic databases:
UDC: 517.934
Presented: Л. И. Седов
Received: 10.09.1969

Citation: G. G. Onanov, “Equations with singular coefficients of the type of the delta-function and its derivatives”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 997–1000

Citation in format AMSBIB
\Bibitem{Ona70}
\by G.~G.~Onanov
\paper Equations with singular coefficients of the type of the delta-function and its derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 997--1000
\mathnet{http://mi.mathnet.ru/dan35339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470298}
\zmath{https://zbmath.org/?q=an:0215.20101}


Linking options:
  • http://mi.mathnet.ru/eng/dan35339
  • http://mi.mathnet.ru/eng/dan/v191/i5/p997

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Belostochnyi, O. A. Myltsina, “Dinamicheskaya ustoichivost geometricheski neregulyarnoi nagretoi pologoi tsilindricheskoi obolochki v sverkhzvukovom potoke gaza”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 22:4 (2018), 750–761  mathnet  crossref  elib
  • Number of views:
    This page:45
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020